# SDR YENA2024021500269

- Difficulty date: February 12, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N987JT
- Make and model: Airbus A321-231
- Aircraft serial: 07855
- Aircraft time: 25,372 hours, 4,984 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#529, FLL-SAN. 'AT CRUISE FROM ROW 28 TO AFT GALLEY STRONG ELECTRICAL BURNING SMELL FOR 20 MINTUES. ( LAVATORY HOT WATER HEATERS ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
